# SDR KBMA2011030801

- Difficulty date: February 16, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350B2
- Aircraft serial: 2300
- Aircraft time: 23,797 hours, 57,175 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 10,507 hours, 13,502 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Mount
- Condition: Cracked
- Location: Tailboom
- Part time: 23,797 hours, 57,175 cycles
- Stage of operation: HO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CRACK IN VERTICAL FIN MOUNT.
